A local health department is trying to put out the word out after it sees an uptick in overdoses in its community.
Health officials with the city of Waterbury say they are noticing a number of those that have overdosed used a mixture of fentanyl and one or more, what were described as, street drugs, as well as opiates.
Some ways you can prevent an overdose death are always having Narcan on hand, using fentanyl strips, and, if you suspect an overdose, call 911.
Pharmacists in Connecticut who have been trained can prescribe Naloxone, more commonly known as Narcan.
Get Connecticut local news, weather forecasts and entertainment stories to your inbox. Sign up for NBC Connecticut newsletters.
If you or someone that you know is experiencing problems with substance abuse, you can call the Waterbury Health Department at 203-574-6780.
Those that are experiencing a mental health crisis can call 988 and also 911 for substance abuse-related emergencies.